Compacité par compensation et régularité 2-microlocale
Séminaire Équations aux dérivées partielles (Polytechnique), (1988-1989), Exposé no. 6, p. 1-18
@article{SEDP_1988-1989____A6_0,
     author = {G\'erard, P.},
     title = {Compacit\'e par compensation et r\'egularit\'e $2$-microlocale},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1988-1989},
     note = {talk:6},
     pages = {1-18},
     zbl = {0707.35032},
     mrnumber = {1032282},
     language = {fr},
     url = {http://http://www.numdam.org/item/SEDP_1988-1989____A6_0}
}
Gérard, P. Compacité par compensation et régularité $2$-microlocale. Séminaire Équations aux dérivées partielles (Polytechnique),  (1988-1989), Exposé no. 6, pp. 1-18. http://www.numdam.org/item/SEDP_1988-1989____A6_0/

[BGPS] C. Bardos, F. Golse, B. Perthame, R. Sentis. The non-accretive radiative transfer équations ; existence of solutions and Rosseland approximation, J. Funct. Analysis 76 (1988). | MR 933978 | Zbl 0655.35075

[D] N. Dencker. On the Propagation of polarization sets for systems of real principal type, Journal of Functional Analysis 46, 351-372 (1982). | MR 661876 | Zbl 0487.58028

[DPL1] R.J. Di Perna, P.L. Lions. On the Cauchy problem for Boltzmann équations: global existence and wesk stability, à paraître aux Ann. Math. | Zbl 0698.45010

[DPL2] R.J. Di Perna, P.L. Lions. Global weak solutions of Vlasov Maxwell systems, à paraître aux Comm. Pure and Ap. Math. | MR 1003433 | Zbl 0698.35128

[Gé] P. Gérard. Moyennisation et régularité 2-microlocale, à paraître. | Numdam

[Go] F. Golse. Remarques sur l'homogénéisation pour l'équation de transport, C.R.A.S. Paris 305 (1987), 801-804. | MR 923202 | Zbl 0658.35083

[HJ] B. Hanouzet, J.-L. Joly. Formes multilinéaires sur des sous-espaces de distributions, Séminaire Goulaouic-Meyer- Schwartz, 1981-1982, exposé n°14, Ecole Polytechnique, Palaiseau. | Numdam | MR 671611 | Zbl 0491.35087

[H] L. Hormander. The Analysis of Linear Partial Differential Equations, Tomes III et IV, Springer, 1985.

[K] S. Kichenassarny. Compactness theorems for differential forms, à paraître aux Comm. Pure and Ap. Math. | Zbl 0649.58002

[L] P.L. Lions. The concentration-compactness principle in the calculus of variations. The limit case, part 1 and 2, Rev. Mat. Iberoamericana, vol.1, n°1 et 2, 145-201 et 45-121 (1985). | MR 850686

[M] F. Murat. Compacité par compensation III, Ann. Sc. Normale Sup. Piso, 8, 69-102 (1981). | Numdam | MR 616901 | Zbl 0464.46034

[T] L. Tartar. Compensated compactness and Applications to partial Differential Equations, in nonlinear analysis and mechanics, Henot-Watt symposium, vol.IV. 136-212, Res. Notes in Math. 39, Pitman, 1979. | MR 584398 | Zbl 0437.35004